# SDR BJNA970907

- Difficulty date: September 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N456TM
- Make and model: Boeing 737-2H4
- Aircraft serial: 20336
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000S79
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT DOOR EMERGENCY LIGHTS DO NOT WORK.  REMOVED AND REPLACED EMERGENCY LIGHT PER BMM 33-51-51.  (X)
